# SDR VNAA2015112500016

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 28,421 hours, 28,702 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Part serial: 2531
- Condition: Failed
- Location: Flap Sys
- Part time: 26,230 hours, 26,155 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW REPORTED AMBER FLAPS FAIL MESSAGE AT FLAPS 20 DEGREES. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW FIM, R & R LT BRAKE AND POSITION SENSOR UNIT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
